# SDR MEX2002059

- Difficulty date: March 7, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 601 - ATL-MEX - THERE WAS A FAIL IN THE STALL WARNING COMPUTERS IAW MM 34-19-00.  AT RON MEX 07/08 TESTS WERE PERFORMED IAW MM 34-19-00.  (M)
